advertisement
Question
Posted by: Lee | 2006/10/27

Antiobiotics and Infections

Hi Doc,

I am on Purbac and resently been put on short dosises of Ampilox for cestic acne that scars badly. I have been on this for awhile, before this a lot of other medications including accutane, diane35 and other anitbiotics. I suffer from candida and its getting really bad now. I didnt take any probiotics when I started on antibitoitcs when I was 16 for long periods of time. The Ampolox is making my stomach really sore and bloated. I am currenlt drinkng acidiflora and use canesten with no effect what so ever. I have also tried Sporonox. Is there anything I can do, I feel terrible? Is it safe drink acidiflora and Lactovita at the same time? Is there something like to much probiotics.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lee
You have to inform your doctor as some of the antibiotics can cause serious abdominal infections due to overgrowth of certain bacteria that are not sensitive to ampiclox. You can make your probiotic dose higher. Try using Betadine douche for the candida?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement